| Model Number |
M00562451 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Imdrf device code a150208 captures the reportable event of entrapment of device.
Event or Problem Description
It was reported to boston scientific corporation that a captivator - snare was used for a polypectomy procedure at the colon performed on (b)(6) 2025.During the procedure, a large polyp was being removed, but the snare got stuck around the polyp and was unable to cut.The cautery unit was exchanged, and the snare still did not work.The physician was able to remove the loop from around the polyp by maneuvering.The procedure was completed with another captivator - snare.There were no patient complications reported as a result of this event.